# SDR FDEA201610063477

- Difficulty date: October 6, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 6,050 hours, 2,298 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6459801
- Part serial: 969
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ELECTRICAL ODOR IN MAIN CARGO COMPARTMENT.  ISOLATED ODOR TO THE NR 1 AFT EQUIPMENT EXHAUST FAN.   REPLACED THE NR 1 AFT E & E COOLING SYS EXHAUST FAN IAW 21-58-41-4-1 OP CHECKED NORMAL.
